Follow
Chen, Bang-Yen (陳邦彦)
Chen, Bang-Yen (陳邦彦)
University Distinguished Professor Emeritus, Department of Mathematics, Michigan State University
Verified email at msu.edu - Homepage
Title
Cited by
Cited by
Year
Geometry of submanifolds
BY Chen
2nd Edition, Dover Publications, Mineola, NY, 2019
19032019
Total mean curvature and submanifolds of finite type
BY Chen
2nd edition, World Scientific, Hackensack, NJ, 2015
11662015
Pseudo-Riemannian geometry, δ-invariants and applications
BY Chen
World Scientific, Hackensack, NJ, 2011
6962011
Some pinching and classification theorems for minimal submanifolds
BY Chen
Archiv der Mathematik 60, 568-578, 1993
6231993
Geometry of slant submanifolds
BY Chen
Katholieke Universiteit te Leuven, 1990
6131990
On totally real submanifolds
BY Chen, K Ogiue
Transactions of the American Mathematical Society 193, 257-266, 1974
5191974
Some open problems and conjectures on submanifolds of finite type
BY Chen
Soochow Journal of Mathematics 17 (2), 169-188, 1991
4821991
Slant immersions
BY Chen
Bulletin of the Australian Mathematical Society 41 (1), 135-147, 1990
4311990
Geometry of warped product CR-submanifolds in Kaehler manifolds
BY Chen
Monatshefte für Mathematik 133 (3), 177-195, 2001
4062001
Geometry of submanifolds and its applications
BY Chen
Univ Tokyo, Tokyo, 1981
3831981
When does the position vector of a space curve always lie in its rectifying plane?
BY Chen
The American mathematical monthly 110 (2), 147-152, 2003
3662003
A report on submanifolds of finite type
BY Chen
Soochow Journal of Mathematics 22 (2), 117-337, 1996
3501996
CR-submanifolds of a Kaehler manifold I
BY Chen
J. Differential Geometry 16, 305-322, 1981
3461981
CΛ-SUBMANIFOLDS OF A KAEHLER MANIFOLD. I
BYEN CHEN
346*
Differential geometry of warped product manifolds and submanifolds
BY Chen
World Scientific, Hackensack, NJ, 2017
3422017
Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions
BY Chen
Glasgow Mathematical Journal 41 (1), 33-41, 1999
3071999
Riemannian submanifolds
BY Chen
Handbook of differential geometry 1, 187-418, 2000
2602000
Submanifolds with finite type Gauss map
BY Chen, P Piccinni
Bulletin of the Australian Mathematical Society 35 (2), 161-186, 1987
2471987
Some new obstructions to minimal and Lagrangian isometric immersions
BY Chen
Japanese Journal of Mathematics 26, 105-127, 2000
2462000
Mean curvature and shape operator of isometric immersions in real-space-forms
BY Chen
Glasgow Mathematical Journal 38 (1), 87-97, 1996
2311996
The system can't perform the operation now. Try again later.
Articles 1–20